Pain After Curettage?
, want to ask. My mother was abused by a curette because of the thickening of the uterine lining, but after the curette why did I always complain of stomach pain, like I was going to feel the stomach fall. Then if the pain arises, it can suddenly turn pale and very weak. That’s why huh? thanks.
Hello Angelica Teverina, before thank you for asking with HealthReplies.com.
Curette is an action to remove the tissue in the uterus. Of course this action can cause effects such as the appearance of mild bleeding, stomach cramps, dizziness, nausea, vomiting, and so forth. Generally, after a curette, there will be fatigue, mild cramps around the abdomen, or mild bleeding for several days. The uterus needs time to re-form endometrial tissue after a curette. So it is advisable to rest a lot.
But if after being cured experiencing heavy bleeding, fever, abdominal cramps for more than 48 hours, increased abdominal pain, high fever, mucus smelling from the vagina, then you should take your mother to immediately see a doctor right away.
Some things you can do to help with recovery after a curette: avoid lifting heavy objects, get enough rest, avoid doing strenuous activities, regularly exercise control with your obstetrician, and do other healthy lifestyles.
The article that you can read further: Post-curette treatment at home
Thank you, I hope this helps you.